# SDR VNAA0802008

- Difficulty date: February 11, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 9,401 hours, 9,672 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A FLAPS FAIL MESSAGE ON APPROACH.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET FLAP CONTROLLER IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPS CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
